• Previous Article
    Robin problems with indefinite linear part and competition phenomena
  • CPAA Home
  • This Issue
  • Next Article
    Global regular solutions to three-dimensional thermo-visco-elasticity with nonlinear temperature-dependent specific heat
2017, 16(4): 1315-1330. doi: 10.3934/cpaa.2017064

Non-topological solutions in a generalized Chern-Simons model on torus

National Institute for Mathematical Sciences, Academic exchanges KT Daeduk 2 Research Center, 70 Yuseong-daero 1689 beon-gil Yuseong-gu, Daejeon, 34047, Republic of Korea

E-mail address: youngaelee0531@gmail.com

Received  August 2016 Revised  February 2017 Published  April 2017

We consider a quasi-linear elliptic equation with Dirac source terms arising in a generalized self-dual Chern-Simons-Higgs gauge theory. In this paper, we study doubly periodic vortices with arbitrary vortex configuration. First of all, we show that under doubly periodic condition, there are only two types of solutions, topological and non-topological solutions as the coupling parameter goes to zero. Moreover, we succeed to construct non-topological solution with $k$ bubbles where $k\in\mathbb{N}$ is any given number. To find a solution, we analyze the structure of quasi-linear elliptic equation carefully and apply the method developed in the recent work [16].
Citation: Youngae Lee. Non-topological solutions in a generalized Chern-Simons model on torus. Communications on Pure & Applied Analysis, 2017, 16 (4) : 1315-1330. doi: 10.3934/cpaa.2017064
References:
[1]

J. Burzlaff, A. Chakrabarti, D. H. Tchrakian, Generalized self-dual Chern-Simons vortices, Phys. Lett. B, 293 (1992), 127-131.

[2]

L. A. Caffarelli, Y. S. Yang, Vortex condensation in the Chern-Simons Higgs model: an existence theorem, Comm. Math. Phys., 168 (1995), 321-336.

[3]

D. Chae, O. Y. Imanuvilov, The existence of non-topological multivortex solutions in the relativistic self-dual Chern-Simons theory, Comm. Math. Phys., 215 (2000), 119-142.

[4]

D. Chae, O. Y. Imanuvilov, Non-topological solutions in the generalized self-dual ChernSimons-Higgs theory, Calc. Var. Partial Differential Equations, 16 (2003), 47-61.

[5]

H. Chan, C. C. Fu, C. S. Lin, Non-topological multivortex solutions to the self-dual Chern-Simons-Higgs equation, Comm. Math. Phys., 231 (2002), 189-221.

[6]

K. Choe, Uniqueness of the topological multivortex solution in the self-dual Chern-Simons theory, J. Math. Phys., 46 (2005), 012305, 22 pp.

[7]

K. Choe, Asymptotic behavior of condensate solutions in the Chern-Simons-Higgs theory, J. Math. Phys., 48 (2007), 48 (2007), 103501, 17 pp.

[8]

K. Choe, N. Kim, Blow-up solutions of the self-dual Chern-Simons-Higgs vortex equation, Ann. Inst. H. Poincaré Anal. Non Linaire, 25 (2008), 313-338.

[9]

W. Ding, J. Jost, J. Li, X. Peng, G. Wang, Self duality equations for Ginzburg-Landau and Seiberg-Witten type functionals with 6th order potentials, Comm. Math. Phys., 217 (2001), 383-407.

[10]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, 224 second ed. , Springer, Berlin, 1983.

[11]

X. Han, Existence of doubly periodic vortices in a generalized Chern-Simons model, Nonlinear Anal. Real World Appl., 16 (2014), 90-102.

[12]

J. Hong, Y. Kim, P. Y. Pac, Multi-vortex solutions of the Abelian Chern-Simons-Higgs theory, Phys. Rev. Lett., 64 (1990), 2230-2233.

[13]

R. Jackiw, E. J. Weinberg, Self-dual Chern-Simons vortices, Phys. Rev. Lett., 64 (1990), 2234-2237.

[14]

A. Jaffe and C. Taubes, Vortices and Monopoles, Birkhäuser, Boston, 1980.

[15]

C. S. Lin, S. Yan, Bubbling solutions for relativistic abelian Chern-Simons model on a torus, Comm. Math. Phys., 297 (2010), 733-758.

[16]

C. S. Lin, S. Yan, Existence of Bubbling solutions for Chern-Simons model on a torus, Arch. Ration. Mech. Anal., 207 (2013), 353-392.

[17]

M. Nolasco, G. Tarantello, On a sharp Sobolev-type inequality on two dimensional compact manifolds, Arch. Ration. Mech. Anal., 145 (1998), 161-195.

[18]

M. Nolasco, G. Tarantello, Double vortex condensates in the Chern-Simons-Higgs theory, Calc. Var. Partial Differential Equations, 9 (1999), 31-94.

[19]

J. Spruck, Y. Yang, Topological solutions in the self-dual Chern-Simons theory: existence and approximation, Ann. Inst. H. Poincare Anal. Non Lineaire, 12 (1995), 75-97.

[20]

G. 't Hooft, A property of electric and magnetic flux in nonabelian gauge theories, Nucl. Phys. B, 153 (1979), 141-160.

[21]

G. Tarantello, Multiple condensate solutions for the Chern-Simons-Higgs theory, J. Math. Phys., 37 (1996), 3769-3796.

[22]

G. Tarantello, Selfdual Gauge Field Vortices. An Analytical Approach, Progress in Nonlinear Differential Equations and their Applications. Birkhauser Boston, Inc. , Boston, 2008.

[23]

D. H. Tchrakian, Y. Yang, The existence of generalised self-dual Chern-Simons vortices, Lett. Math. Phys., 36 (1996), 403-413.

[24]

Y. Yang, Chern-Simons solitons and a nonlinear elliptic equation, Helv. Phys. Acta, 71 (1998), 573-585.

[25]

Y. Yang, Solitons in Field Theory and Nonlinear Analysis, Springer Monographs in Mathematics, Springer-Verlag, New York, 2001.

show all references

References:
[1]

J. Burzlaff, A. Chakrabarti, D. H. Tchrakian, Generalized self-dual Chern-Simons vortices, Phys. Lett. B, 293 (1992), 127-131.

[2]

L. A. Caffarelli, Y. S. Yang, Vortex condensation in the Chern-Simons Higgs model: an existence theorem, Comm. Math. Phys., 168 (1995), 321-336.

[3]

D. Chae, O. Y. Imanuvilov, The existence of non-topological multivortex solutions in the relativistic self-dual Chern-Simons theory, Comm. Math. Phys., 215 (2000), 119-142.

[4]

D. Chae, O. Y. Imanuvilov, Non-topological solutions in the generalized self-dual ChernSimons-Higgs theory, Calc. Var. Partial Differential Equations, 16 (2003), 47-61.

[5]

H. Chan, C. C. Fu, C. S. Lin, Non-topological multivortex solutions to the self-dual Chern-Simons-Higgs equation, Comm. Math. Phys., 231 (2002), 189-221.

[6]

K. Choe, Uniqueness of the topological multivortex solution in the self-dual Chern-Simons theory, J. Math. Phys., 46 (2005), 012305, 22 pp.

[7]

K. Choe, Asymptotic behavior of condensate solutions in the Chern-Simons-Higgs theory, J. Math. Phys., 48 (2007), 48 (2007), 103501, 17 pp.

[8]

K. Choe, N. Kim, Blow-up solutions of the self-dual Chern-Simons-Higgs vortex equation, Ann. Inst. H. Poincaré Anal. Non Linaire, 25 (2008), 313-338.

[9]

W. Ding, J. Jost, J. Li, X. Peng, G. Wang, Self duality equations for Ginzburg-Landau and Seiberg-Witten type functionals with 6th order potentials, Comm. Math. Phys., 217 (2001), 383-407.

[10]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, 224 second ed. , Springer, Berlin, 1983.

[11]

X. Han, Existence of doubly periodic vortices in a generalized Chern-Simons model, Nonlinear Anal. Real World Appl., 16 (2014), 90-102.

[12]

J. Hong, Y. Kim, P. Y. Pac, Multi-vortex solutions of the Abelian Chern-Simons-Higgs theory, Phys. Rev. Lett., 64 (1990), 2230-2233.

[13]

R. Jackiw, E. J. Weinberg, Self-dual Chern-Simons vortices, Phys. Rev. Lett., 64 (1990), 2234-2237.

[14]

A. Jaffe and C. Taubes, Vortices and Monopoles, Birkhäuser, Boston, 1980.

[15]

C. S. Lin, S. Yan, Bubbling solutions for relativistic abelian Chern-Simons model on a torus, Comm. Math. Phys., 297 (2010), 733-758.

[16]

C. S. Lin, S. Yan, Existence of Bubbling solutions for Chern-Simons model on a torus, Arch. Ration. Mech. Anal., 207 (2013), 353-392.

[17]

M. Nolasco, G. Tarantello, On a sharp Sobolev-type inequality on two dimensional compact manifolds, Arch. Ration. Mech. Anal., 145 (1998), 161-195.

[18]

M. Nolasco, G. Tarantello, Double vortex condensates in the Chern-Simons-Higgs theory, Calc. Var. Partial Differential Equations, 9 (1999), 31-94.

[19]

J. Spruck, Y. Yang, Topological solutions in the self-dual Chern-Simons theory: existence and approximation, Ann. Inst. H. Poincare Anal. Non Lineaire, 12 (1995), 75-97.

[20]

G. 't Hooft, A property of electric and magnetic flux in nonabelian gauge theories, Nucl. Phys. B, 153 (1979), 141-160.

[21]

G. Tarantello, Multiple condensate solutions for the Chern-Simons-Higgs theory, J. Math. Phys., 37 (1996), 3769-3796.

[22]

G. Tarantello, Selfdual Gauge Field Vortices. An Analytical Approach, Progress in Nonlinear Differential Equations and their Applications. Birkhauser Boston, Inc. , Boston, 2008.

[23]

D. H. Tchrakian, Y. Yang, The existence of generalised self-dual Chern-Simons vortices, Lett. Math. Phys., 36 (1996), 403-413.

[24]

Y. Yang, Chern-Simons solitons and a nonlinear elliptic equation, Helv. Phys. Acta, 71 (1998), 573-585.

[25]

Y. Yang, Solitons in Field Theory and Nonlinear Analysis, Springer Monographs in Mathematics, Springer-Verlag, New York, 2001.

[1]

Kwangseok Choe, Jongmin Han, Chang-Shou Lin. Bubbling solutions for the Chern-Simons gauged $O(3)$ sigma model in $\mathbb{R}^2$. Discrete & Continuous Dynamical Systems - A, 2014, 34 (7) : 2703-2728. doi: 10.3934/dcds.2014.34.2703

[2]

Youngae Lee. Topological solutions in the Maxwell-Chern-Simons model with anomalous magnetic moment. Discrete & Continuous Dynamical Systems - A, 2018, 38 (3) : 1293-1314. doi: 10.3934/dcds.2018053

[3]

Masaaki Harada, Akihiro Munemasa. On the covering radii of extremal doubly even self-dual codes. Advances in Mathematics of Communications, 2007, 1 (2) : 251-256. doi: 10.3934/amc.2007.1.251

[4]

Sihuang Hu, Gabriele Nebe. There is no $[24,12,9]$ doubly-even self-dual code over $\mathbb F_4$. Advances in Mathematics of Communications, 2016, 10 (3) : 583-588. doi: 10.3934/amc.2016027

[5]

Gabriele Nebe, Wolfgang Willems. On self-dual MRD codes. Advances in Mathematics of Communications, 2016, 10 (3) : 633-642. doi: 10.3934/amc.2016031

[6]

Ayça Çeşmelioǧlu, Wilfried Meidl, Alexander Pott. On the dual of (non)-weakly regular bent functions and self-dual bent functions. Advances in Mathematics of Communications, 2013, 7 (4) : 425-440. doi: 10.3934/amc.2013.7.425

[7]

Masaaki Harada, Akihiro Munemasa. Classification of self-dual codes of length 36. Advances in Mathematics of Communications, 2012, 6 (2) : 229-235. doi: 10.3934/amc.2012.6.229

[8]

Stefka Bouyuklieva, Anton Malevich, Wolfgang Willems. On the performance of binary extremal self-dual codes. Advances in Mathematics of Communications, 2011, 5 (2) : 267-274. doi: 10.3934/amc.2011.5.267

[9]

Nikolay Yankov, Damyan Anev, Müberra Gürel. Self-dual codes with an automorphism of order 13. Advances in Mathematics of Communications, 2017, 11 (3) : 635-645. doi: 10.3934/amc.2017047

[10]

Stefka Bouyuklieva, Iliya Bouyukliev. Classification of the extremal formally self-dual even codes of length 30. Advances in Mathematics of Communications, 2010, 4 (3) : 433-439. doi: 10.3934/amc.2010.4.433

[11]

Masaaki Harada, Takuji Nishimura. An extremal singly even self-dual code of length 88. Advances in Mathematics of Communications, 2007, 1 (2) : 261-267. doi: 10.3934/amc.2007.1.261

[12]

Hyun Jin Kim, Heisook Lee, June Bok Lee, Yoonjin Lee. Construction of self-dual codes with an automorphism of order $p$. Advances in Mathematics of Communications, 2011, 5 (1) : 23-36. doi: 10.3934/amc.2011.5.23

[13]

Bram van Asch, Frans Martens. Lee weight enumerators of self-dual codes and theta functions. Advances in Mathematics of Communications, 2008, 2 (4) : 393-402. doi: 10.3934/amc.2008.2.393

[14]

Bram van Asch, Frans Martens. A note on the minimum Lee distance of certain self-dual modular codes. Advances in Mathematics of Communications, 2012, 6 (1) : 65-68. doi: 10.3934/amc.2012.6.65

[15]

Masaaki Harada, Katsushi Waki. New extremal formally self-dual even codes of length 30. Advances in Mathematics of Communications, 2009, 3 (4) : 311-316. doi: 10.3934/amc.2009.3.311

[16]

Katherine Morrison. An enumeration of the equivalence classes of self-dual matrix codes. Advances in Mathematics of Communications, 2015, 9 (4) : 415-436. doi: 10.3934/amc.2015.9.415

[17]

Suat Karadeniz, Bahattin Yildiz. New extremal binary self-dual codes of length $68$ from $R_2$-lifts of binary self-dual codes. Advances in Mathematics of Communications, 2013, 7 (2) : 219-229. doi: 10.3934/amc.2013.7.219

[18]

Amita Sahni, Poonam Trama Sehgal. Enumeration of self-dual and self-orthogonal negacyclic codes over finite fields. Advances in Mathematics of Communications, 2015, 9 (4) : 437-447. doi: 10.3934/amc.2015.9.437

[19]

Lars Eirik Danielsen. Graph-based classification of self-dual additive codes over finite fields. Advances in Mathematics of Communications, 2009, 3 (4) : 329-348. doi: 10.3934/amc.2009.3.329

[20]

Ilias S. Kotsireas, Christos Koukouvinos, Dimitris E. Simos. MDS and near-MDS self-dual codes over large prime fields. Advances in Mathematics of Communications, 2009, 3 (4) : 349-361. doi: 10.3934/amc.2009.3.349

2016 Impact Factor: 0.801

Metrics

  • PDF downloads (1)
  • HTML views (2)
  • Cited by (0)

Other articles
by authors

[Back to Top]